# SDR VNAA2009122300003

- Difficulty date: December 18, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 13,357 hours, 14,027 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION A CRACK WAS DISCOVERED ON THE REAR PRESSURE BULKHEAD AROUND THE LINTEL ATTACHMENT.  MAINTENANCE REPAIRED THE CRACK AND RELEASED THE AIRCRAFT FOR SERVICE.
